BibTeX record journals/cma/Fukhar-ud-dinK07

download as .bib file

@article{DBLP:journals/cma/Fukhar-ud-dinK07,
  author       = {Hafiz Fukhar{-}ud{-}din and
                  Abdul Rahim Khan},
  title        = {Approximating common fixed points of asymptotically nonexpansive maps
                  in uniformly convex Banach spaces},
  journal      = {Comput. Math. Appl.},
  volume       = {53},
  number       = {9},
  pages        = {1349--1360},
  year         = {2007},
  url          = {https://doi.org/10.1016/j.camwa.2007.01.008},
  doi          = {10.1016/J.CAMWA.2007.01.008},
  timestamp    = {Thu, 11 Feb 2021 23:35:10 +0100},
  biburl       = {https://dblp.org/rec/journals/cma/Fukhar-ud-dinK07.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics